E. Mehmet Kıral's Homepage

E. Mehmet Kıral's Page

Position

I am currently a JSPS postdoctoral fellow, working with Maki Nakasuji at Sophia University.

Teaching

I am giving a lecture series on Public Key Cryptography at RIKEN, Wako Campus as a part of iTHEMS. My Jupyter notebook lecture notes

Headshot of myself in MoMa

Personal

A place I care deeply about.
email: erenmehmetkiral@protonmail.com

Research

I work on modular/automorphic forms including half-integer weight forms, and their L-functions, and the moments of said L-functions.
My CV.
My Ph.D. advisor is Jeffrey Hoffstein from Brown University, and my postdoctoral mentor is Matthew Young from Texas A&M University.

A Haiku

With Petersson Trace,
You get more when you give less
Fewer c's, more forms

List of Publications

1. Level Reciprocity in the twisted second moments of Rankin-Selberg L-functions
joint with N. Andersen
Accepted for publication in Mathematika
arxiv
2. The fifth moment of Modular L-functions
joint with M. Young
arxiv
3. Oscillatory integrals with uniformity in parameters
joint with I. Petrow, M. Young
Accepted for publication in Journal de Théorie des Nombres de Bordeaux
arxiv
4. Kloosterman sums and Fourier coefficients of Eisenstein series
joint with M. Young
Accepted for publication in The Ramanujan Journal
arxiv
5. The Voronoi formula and double Dirichlet series
joint with F. Zhou
Algebra & Number Theory vol. 10, No 10 (2016), pp. 2267-2286.
long version
arxiv
6. Opposite sign Kloosterman sum zeta function
Mathematika, vol 62, Issue 02, (2016), pp. 406 - 429
arxiv
7. Bounds on Sup-norms of Half Integral Weight Modular Forms
Acta Arithmetica, vol. 165, no. 4 (2014): pp. 385-399
arxiv
8. Subconvexity for Half Integral Weight L-functions.
Mathematische Zeitschrift, vol. 281, Issue 3 (2015): pp. 689-722
arxiv
9. Counting Square Discriminants
joint with T. A. Hulse, C. I. Kuan, L. Lim,
Journal of Number Theory, vol. 162, (2016): 255-274.
arxiv
10. The Sign of Fourier Coefficients of Half-Integral Cusp Forms
joint with T. A. Hulse, C. I. Kuan, L. Lim,
International Journal of Number Theory, vol. 8, no. 3 (2012): pp. 749-762
arxiv

Last updated: 25 January 2019